MAUDE Adverse Event Report: VENTANA MEDICAL SYSTEMS INC. VENTANA ANTI-P63 (4A4) MOUSE MONOCLONAL PRIMARY ANTIBODY; IMMUNOHISTOCHEMISTRY REAGENTS AND KITS

VENTANA MEDICAL SYSTEMS INC. VENTANA ANTI-P63 (4A4) MOUSE MONOCLONAL PRIMARY ANTIBODY; IMMUNOHISTOCHEMISTRY REAGENTS AND KITS
Catalog Number 05867061001
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of complaint data showed no trend in local complaints.A review of batch records showed no evidence of a quality issue.This is the only filed complaint since the lot was first sold.The incident was isolated to one customer.The kit has not been used for testing, so there is no expected impact on patient safety.The investigation determined the issue to be related to inadequate manufacturing control.No global trend was found.
 
Additional Manufacturer Narrative
The benchmark ultra stainer module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated there was an issue with a label on a ventana anti-p63 (4a4) mouse monoclonal primary antibody reagent bottle for use on a benchmark ultra stainer module.After opening the reagent package, the barcode label showed p63, but the reagent label was for "er".After the reagent bottle was registered on the stainer module, the information was consistent with the barcode (p63).The customer was unsure of the reagent composition, so they did not use the reagent bottle.

Brand Name
VENTANA ANTI-P63 (4A4) MOUSE MONOCLONAL PRIMARY ANTIBODY
Common Device Name
IMMUNOHISTOCHEMISTRY REAGENTS AND KITS
Manufacturer (Section D)
VENTANA MEDICAL SYSTEMS INC.
1910 e innovation park dr
tucson AZ 85755
Manufacturer (Section G)
VENTANA MEDICAL SYSTEMS INC.
1910 e innovation park dr
tucson AZ 85755
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key22194088
Report Number2028492-2025-01811
Device Sequence Number8837536
Product Code NJT
UDI-Device Identifier04015630981083
UDI-Public04015630981083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05867061001
Device Lot NumberM24071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown